# SDR USAA002075

- Difficulty date: December 6, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP CORRODED, BS 344, LBL 10.  CORROSION LEVEL 2 C53-107-02.  INSTALLED NEW T-CAP PER SRM 53-10-51.  (M)
